MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN I, II AND III - 3 VIAL SET; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN I, II AND III - 3 VIAL SET; REAGENT RED BLOOD CELLS
Catalog Number 0002381
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support interviewed the user at the customer site on (b)(6) 2019 about the event.(b)(4).
 
Event or Problem Description
On (b)(6) 2019, a user at a customer site reported an accidental exposure to reagent red blood cells.

Brand Name
PANOSCREEN I, II AND III - 3 VIAL SET
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8416848
Report Number1034569-2019-00056
Device Sequence Number1278386
Product Code KSZ
UDI-Device Identifier10888234000303
UDI-Public10888234000303
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0002381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR